MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV ILLUMINATED STEPPED LASER PROBE, CURVED WITH TAPERED TIP FOR USE IN COMBINATION

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV ILLUMINATED STEPPED LASER PROBE, CURVED WITH TAPERED TIP FOR USE IN COMBINATION
Catalog Number 7510.ALC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this incident occurred during the surgery the detachment of the parts from the tapered joint can cause serious injury to the patient.Therefore this complaint is concluded as reportable.This laser probe has capillary that is broken, we can not investigate the product.(b)(4).All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received from (b)(6).We received a complaint where the parts came off from the tapered joint.We would appreciate it if you could investigate.It was reported that the tip was broken.There is no further information.

Brand Name
ILLUMINATED STEPPED LASER PROBE, CURVED WITH TAPERED TIP FOR USE IN COMBINATION
Common Device Name
ILLUMINATED STEPPED LASER PROBE, CURVED WITH TAPERED TIP
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7245315
Report Number1222074-2018-00017
Device Sequence Number1174184
Product Code HQF
UDI-Device Identifier08717872016122
UDI-Public08717872016122
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/13/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number7510.ALC
Device Lot Number2000362545
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2014
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1